# SDR SWAA2024100743420

- Difficulty date: September 29, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N8583Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64799
- Aircraft time: 19,585 hours, 10,191 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Assist Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR AH: R2 DOOR ASSIST HANDLE LOOSE<[01] R2 DOOR ASSIST HANDLE RETIGHTENED IAW B737-800 AMM 52-41-31-400-802 STEP 3F(2).;[02] VERIFIED R2 DOOR ASSIST HANDLE RETIGHTENED IAW B737-800 AMM 52-41-31-400-802 STEP 3F(2).
